# SDR USAA2008121692236

- Difficulty date: December 4, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 51,530 hours, 34,721 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - FUSELAGE FRAME CRACKED ON UPPER FLANGE AT BS 380, ABOVE S21L & S22L.  REPAIRED FUSELAGE FRAME ON UPPER FLANGE AT BS 380, ABOVE S21L & S22L IAW B737 SRM 51-20-01 & US AIRWAYS TYPICAL REPAIR 53-60-07A.
